# SDR SWAA2021021143661

- Difficulty date: January 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 TO BS 328 AND LBL 45 FWD GALLEY AND LAV (1 EA) / EVALUATED ALLOWABLE DAMAGE FOR CRACK ON WEB-INTERCOSTAL LOC FLOOR STRUCTURE BS312 TO BS 328 AND RBL 45 FWD GALLEY AND NO FOUND ON SRM WEB-INTERCOSTAL WAS REPLACED IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 DWG 141A5400 SHEET 26 REV - MADE REPAIR INTERCOSTAL WEB LOC BTW BS312 AND BS328 AND LBL 45 IAW DWG 141A5410 REV V MATERIAL USED USED 7075-TO 0.040' P/O 2015506433 AND HEAT TREATED AND CONVERTED TO CONDITION T62 TOOL USED TEMPERATURE CONTROLLED P/N P3015GOE500000 S/N 112031023 DUE DATE 25FEB21 MEASURE OF CRACK IS L=0.249' TOOL USED CALIPER P/N 500-196-30 S/N 14334557 DUE DATE 29-OCT-21
